Last year I had lumpectomy for stage IIb tumor, AC chemo in the summer and radiation in the fall and am into my 6th month of tamoxifin. All checkups since the surgery have been great. During the last 6 weeks, I have had 4 very large (about the size of half a dollar bill) black and blue spots appear on my legs. Just as one starts to pale and disappear, the another appears on a different part of my leg. I can think of no trauma that has occured which can account for these large black and blues! Is there any possibility that they could be connected with the bc or the ensuing treatments or the tamoxifin??? I'm not panicky, just wondering if I should be.....Thanks in advance for your opinion!
Dear vermontgirl: Tamoxifen can, in a very small number of patients, cause the platelets to drop slightly. Low platelets can cause a person to bruise easily. You might ask your physician if your platelets are low. Either way, you should probably bring this to the attention of your doctor.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.